Ask an expert
Question

14 Jul 2008

DVT
I was diagnosed with a DVT in my right leg in beginning of April 2008. I was hospitalised and received injections and warferin.
I now have to go anything from every 4-6 days for a blood test as the PI level keeps on going up and then dropping suddenly. I am fed up being poked with needles and the warferin is making me feeling so ill. How do you know when the blood clot is desolved and is is normal for the count to go up and down. It will be 1.06 the one day and a few days later 2,83 then the change the dosage and then it drops again to under 2. I am eating the prescibed diet and do what I am told.

Please help
Answer 361 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

See answer given Jolanda?
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9379 votes
No
67% - 19424 votes
Vote